The monodromy group of a second-order linear differential equation
Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1068-1070 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1986_22_6_a20,
     author = {D. L. Kudryavtsev},
     title = {The monodromy group of a second-order linear differential equation},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1068--1070},
     year = {1986},
     volume = {22},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1986_22_6_a20/}
}
TY  - JOUR
AU  - D. L. Kudryavtsev
TI  - The monodromy group of a second-order linear differential equation
JO  - Differencialʹnye uravneniâ
PY  - 1986
SP  - 1068
EP  - 1070
VL  - 22
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1986_22_6_a20/
LA  - ru
ID  - DE_1986_22_6_a20
ER  - 
%0 Journal Article
%A D. L. Kudryavtsev
%T The monodromy group of a second-order linear differential equation
%J Differencialʹnye uravneniâ
%D 1986
%P 1068-1070
%V 22
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1986_22_6_a20/
%G ru
%F DE_1986_22_6_a20
D. L. Kudryavtsev. The monodromy group of a second-order linear differential equation. Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1068-1070. http://geodesic.mathdoc.fr/item/DE_1986_22_6_a20/